# SDR 06FDEA3085

- Difficulty date: August 25, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 49,064 hours, 8,828 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26094724
- Part serial: B1470
- Condition: Fire
- Location: Nr 1
- Part time: 31,687 hours, 7,378 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

DURING A/C TAXI INTO THE GATE, FOUND NR 1 BRAKE CAUGHT FIRE.  EXTINGUISHED  FIRE BY DRY CHEMICAL EXTINGUISHER.  REMOVED THE NR 1 MAIN TIRE ASSY AND BRAKE ASSY IAW MD-11 AMM 32-41-01 AND 32-43-20.  REMOVED THE AJLE SLEEVE AND PERFORM AXLE CONDITION CHECKED NORMAL IAW MD-11 AMM 32-12-30 AND 32-12-20  REINSTALLED THE AXLE SLEEVE IAW MD-11 AMM 32-12-30.  REPLACED THE BRAKE ASSY AND MAIN TIRE ASSY IAW MD-11 AMM 32-43-20 AND 32-41-01 INFLATE THE TIRE ASSY TO A SERVICE PRESSURE IAW MD-11 AMM 12-16-01-600-801.  DO THE BTM/TPI SYSTEM TEST NORMAL AND DO THE BRAKE T  EMPSENSOR TEST NORMAL IAW MD-11 AMM TASK 32-46-00-700-804 AND 32-46-00-700-802.
